I was told that the birth control pill doesnt work until after the first 7 days. With that being said, I think i started into the second week of pills while ovulating (i think i was ovulating because i had discharge for a few days). Then I thought i was just spotting which is normal, but then it got heavier, and i feel like i got my period. (NOTE: this is around the time i would get my period, so its normal, but its not normal because i started taking the birth control pills). Can someone tell me if this has happened to them or if its normal?
Well besides the fact that you started it at a time that wasn't recommended, when you first start the pill weird things happen with your bleeding. Just keep taking them as scheduled. You may not have a period when you get to the break or the inactive pills this month, but by next month you should. By starting them when you did, you are working against your natural cycle so it may take a few months to get straightened out. You do not ovulate when you are on the pill, so you don't have to worry about that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trivora - This is my first time taking birth control pills and I started on the 7th day of my period
Updated 5 Sep 2013 • 1 answer
I started taking Gianvi for the first time last month. My pack was all white pills with 4 pink pills
Updated 1 May 2014 • 2 answers
Updated 22 Oct 2014 • 1 answer
Updated 1 May 2015 • 1 answer
Updated 30 Oct 2018 • 1 answer